# SDR SWAA2012042303316

- Difficulty date: April 17, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 81,743 hours, 74,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FWD EXIT SIGN LENS BROKEN.  SECURED LENS PER MM.
